Aug 19, 2001
you mention two potential problems to this regimen- adherence and toxicity.
High potency drugs have been around for approximately six years. Please give examples of problems resulting from toxicity, and how to combat them.
Response from Dr. Cohen
You might want to come over to the treatment forum for this question since Combivir/Sustiva is a popular combination and we have multiple answers about it. Plus other examples of toxicity on meds and suggestions about what to do if they occur.
follow up to PEP questions
Only two left!
- Could Shingles Be A Sign Of Primary HIV Infection
- Groin Pain Sign Of HIV Infection
- Is Burning Penis A Symptom Of HIV?
- How Do You Know If You Have Systemic Candidiasis?
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.